# SDR MALA964919

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 2744026007
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED WEAR ON THE RIGHT ELEVATOR TORQUE TUBE.  THEY REPLACED THE TORQUE TUBE IAW FAC MM 27-30-00.  (M)
